# SDR SWAA980903

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND CORRODED FWD SERVICE DOOR ENTRY Z ANGLE.  REMOVED AND REPLACED PER BOEING SRM.
